# SDR SWAA2024093030805

- Difficulty date: August 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED UPPER CHORD LOWER MAIN SILL AFT CARGO DOOR SURROUND BS767+4; BS767+5 RBL22 (MARKED)<[01] REMOVED AND REPLACED UPPER CHORD LOWER MAIN SILL AFT CARGO DOOR SURROUND FROM BS767 TO BS 787 RBL 22 IAW SRM 51-40-02 AND DWG 146A8123 ID:0017 REV: -
